# SDR DXTA200501055

- Difficulty date: November 3, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N106QS
- Make and model: Beech 400A
- Aircraft serial: RK381
- Aircraft time: 661 hours, 590 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Condition: Bypassing
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 50 KTS DUE TO RIGHT FUEL BYPASS LIGHT ILLUMINATED AND STAYED ON UNTIL THROTTLES WERE BACK AT IDLE.  REMOVED AND REPLACED BOTH FUSELAGE FUEL BOWL FILTERS, LEAK CHECK GOOD REF 400XP MM 28-20-00.
